# SDR CA050725016

- Difficulty date: July 3, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, A
- Precautionary procedure: A

## Discrepancy

THE ENGINE WAS REPORTED TO EMIT FLAMES ACCOMPANIED BY VIBRATION AND LOUD NOISES.  AN EMERGENCY LANDING WAS PERFORMED ON A DIRT ROAD.  P&WC WILL INVESTIGATE THE EVENT TO ESTABLISH ROOT CAUSE.
